How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Keane Your Own Question
Dr. Keane
Dr. Keane, Therapist
Category: Mental Health
Satisfied Customers: 1372
Experience:  Clinical Psychology PhD, Licensed Professional Counselor with experience in marriage/family, teens and child psychology.
14832673
Type Your Mental Health Question Here...
Dr. Keane is online now
A new question is answered every 9 seconds

I just took 15 mg of remeron and feeling restless I was

Customer Question

I just took 15 mg of remeron and feeling restless I was going to take my normal .05 of ativan
JA: OK. The Psychologist will need to help you with this. Please give me a bit more information, so the Psychologist can help you best.
Customer: That is it
JA: Is there anything else the Psychologist should be aware of?
Customer: no just going to take the ativan
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Psychologist about your situation and then connect you two.
Submitted: 9 months ago.
Category: Mental Health
Expert:  Dr. Z replied 9 months ago.

*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.

Hello and thank you for using JustAnswer. Are you asking if it is okay for you to take the Ativan combined with the Remeron you recently took?

Related Mental Health Questions